Ask a doctor

Is Retin-a After Lasik Okay?

Hi, I am a patient who recently got Lasik surgery (4 days ago). I am also prescribed retin-A to control skin blemishes and acne, which I have been using for one year. I forgot about this when I got the surgery but was made aware that this could be an issue with my recent Lasik. Is it safe to go back on Retin-a? If not, at what point is it safe to return to the product. There seems to be almost no online info about this! Thanks.

Doctor Answers (1)

Retin-A usage after Lasik surgery

+1

If you have used tretinoin or Retin-A prior to surgery, Retin-A should be fine a week after Lasik surgery. Just make sure that you do not apply near the upper cheeks, under eye areas to minimize excessive eye dryness.

Web reference: http://www.drwilliamting.com/Acne_and_Acne_Scar.html

Bay Area Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.